On a conjecture of Turán

Jiří Novák

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 2, page 127-137
  • ISSN: 0528-2195

How to cite


Novák, Jiří. "On a conjecture of Turán." Časopis pro pěstování matematiky 106.2 (1981): 127-137. <http://eudml.org/doc/21449>.

author = {Novák, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {minimal representations},
language = {eng},
number = {2},
pages = {127-137},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a conjecture of Turán},
url = {http://eudml.org/doc/21449},
volume = {106},
year = {1981},

AU - Novák, Jiří
TI - On a conjecture of Turán
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 2
SP - 127
EP - 137
LA - eng
KW - minimal representations
UR - http://eudml.org/doc/21449
ER -


  1. Katona, Nemetz, Simonowits, On a problem of Turan in the theory of graphs, Mat. Lapok 15, 64, 228-238. MR0172263
  2. G. Ringel, On extremal problems in graph theory, in Proceedings of the Symp. held in Smolenice 1963, ČSAV Praha. (1963) 
  3. J. Surányi, [unknown], written communication to the author, 1973. (1973) Zbl0296.02024

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.